Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 22, 2023, 3:09 PM EDT for 4 counties in Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2023, 3:09 PM EDT (19:09 UTC)
- Expired
- Jun 22, 2023, 4:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:31 PM EDT | TSTM WND GST 55 | Sanford Airport, FL | The ASOS at Orlando Sanford International Airport (KSFB) measured a 55 mph/48 kt wind gust from out of the southwest. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.9
The text
As transmitted.
945 WUUS52 KMLB 221909 SVRMLB FLC009-095-117-127-222000- /O.NEW.KMLB.SV.W.0113.230622T1909Z-230622T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Melbourne FL 309 PM EDT Thu Jun 22 2023 The National Weather Service in Melbourne has issued a * Severe Thunderstorm Warning for... Seminole County in east central Florida... Northwestern Brevard County in east central Florida... Southeastern Orange County in east central Florida... South central Volusia County in east central Florida... * Until 400 PM EDT. * At 309 PM EDT, a severe thunderstorm was located over Union Park, or over University Of Central Florida, moving northeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2836 8113 2869 8142 2893 8125 2866 8085 TIME...MOT...LOC 1909Z 228DEG 30KT 2857 8121 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Pendergrast
2 follow-up statements
698 WWUS52 KMLB 221919 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 319 PM EDT Thu Jun 22 2023 FLC009-095-117-127-222000- /O.CON.KMLB.SV.W.0113.000000T0000Z-230622T2000Z/ Seminole FL-Brevard FL-Orange FL-Volusia FL- 319 PM EDT Thu Jun 22 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SEMINOLE...NORTHWESTERN BREVARD...SOUTHEASTERN ORANGE AND SOUTH CENTRAL VOLUSIA COUNTIES... At 319 PM EDT, a severe thunderstorm was located over Chuluota, moving northeast at 35 mph. The storm earlier produced a gust of 58 mph at Orlando Executive Airport. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2836 8113 2869 8142 2893 8125 2866 8085 TIME...MOT...LOC 1919Z 228DEG 30KT 2863 8114 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...OBSERVED MAX WIND GUST...60 MPH $$ Pendergrast
044
WWUS52 KMLB 221952
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
352 PM EDT Thu Jun 22 2023
FLC009-095-117-127-222001-
/O.EXP.KMLB.SV.W.0113.000000T0000Z-230622T2000Z/
Seminole FL-Brevard FL-Orange FL-Volusia FL-
352 PM EDT Thu Jun 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE...NORTHWESTERN
BREVARD...SOUTHEASTERN ORANGE AND SOUTH CENTRAL VOLUSIA COUNTIES WILL
EXPIRE AT 400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
extreme northern Brevard and southern Volusia counties until 415
PM.
LAT...LON 2836 8113 2869 8142 2893 8125 2866 8085
TIME...MOT...LOC 1951Z 228DEG 30KT 2879 8093
$$
PendergrastWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:45 AM EDT, 6 hours 24 minutes earlier.
Area forecast discussion, Jun 22, 8:45 AM EDT, 6 hours 24 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 845 AM EDT Thu Jun 22 2023 ...New UPDATE, AVIATION, PREV DISCUSSION... .UPDATE... Issued at 824 AM EDT Thu Jun 22 2023 It's quiet across east central Florida for now. Meanwhile, a broad upper level low remains situated across the Deep South with southwesterly flow in place. Upstream, areas of PVA are analyzed along the base of the trough across northern Florida. This morning's 10Z XMR sounding indicated moderate instability in place (ML CAPE ~ 1,500 J/kg), 27kts of 0-6km shear, plentiful moisture with a PWAT of 1.71," and an SCP value of 5.1. Guidance shows the aforementioned ingredients becoming even more unstable into the afternoon with ML CAPE approaching as high as 3,000 J/kg+, as well as steepening low and mid-level lapse rates and cool temperatures aloft (-9 to -10C at 500mb). At the same time, upper-level perturbations will pivot across north and central Florida through this evening which will provide enhanced lift into this afternoon. For this reason, the Storm Prediction Center has placed central Florida in a Marginal Risk for severe storms. The primary hazards with any strong to marginally severe storms that develop will be wind gusts up to 50-60mph, hail up to 1" diameter, heavy rainfall (1-3"), and frequent lightning strikes. Afternoon high temperatures will reach the low to mid 90s. && .AVIATION... (12Z TAFS) Issued at 824 AM EDT Thu Jun 22 2023 VFR through the TAF period outside of any convection. Broad upper level low over the Deep South will lead to a continuation of the active weather pattern. VCTS and TEMPO TSRA groups into this afternoon as showers and lightning storms develop through this evening. Expect south to southwesterly winds around 10-15kts, before relaxing overnight. && .PREV DISCUSSION... Issued at 824 AM EDT Thu Jun 22 2023 Today-Tonight...Mid/upper level low lingers over the eastern U.S. today, before beginning a gradual northward shift into tonight. This allows the Atlantic ridge axis that is currently south of the region to also gradually build back northward, weakening the low level offshore flow as it begins to back from the SW to S/SW. GOES 16 TPW product shows PW values currently around 1.5-1.7 inches across the area, but model guidance shows these values increasing to 1.8-1.9 inches into the afternoon. This increase in moisture and passing disturbances in the southern stream of the low aloft will again allow for scattered to numerous showers and storms to develop and move toward the east-northeast and offshore across east central FL, mainly during the afternoon and evening hours. Rain chances remain high, up to 70 percent across the area, with cool temps aloft (-9 to -10C at 500mb) and DCAPE values of 800-1000 J/kg in the afternoon keeping the potential for some strong to isolated severe storms across the area. Main threats will continue to be strong to locally damaging wind gusts to 40-60 mph, hail up to an inch in diameter, frequent lightning strikes, and locally heavy rainfall of 1-3 inches. A brief tornado can't be completely ruled out, especially with any storms that interact with the east coast sea breeze that will form and likely remain close or just inland of the I-95 corridor. Skies will start off partly sunny, with temperatures quickly climbing into the low to mid 90s this afternoon before storms and cloud cover increase across the region. Humid conditions will lead to peak heat index values in the 102-107 range, just below heat advisory criteria. As storms move through temperatures should then quickly cool into the low to mid 70s into tonight. Friday-The Weekend... Suffice to say, this is a literal rinse and repeat setup. High levels of moisture will remain in place across much of Florida. For ECFL and the Treasure Coast, 0-3km mixing ratios are forecast between 11-12 g/kg, which is around the 80th percentile of climatology (slightly above normal). Low-level ridge axis will attempt to move northward, closer to Central Florida. The Atlantic breeze will have a better push south of the Cape. Meanwhile, a weakness remains in place in the mid/upper troposphere, which will keep light westerlies in place aloft and occasional pockets of vorticity passing overhead. Bottom line, scattered to numerous coverage (50-70% chances) of showers and lightning storms will continue for all areas, primarily in the afternoon and evening hours each day. Coverage may actually tick up somewhat as we progress through the weekend as a disturbance sharpens up and passes across the state late Saturday into Sunday. Locally heavy rain, small hail, and gusty winds 40-50 mph will remain the main threats in the strongest storms that form. We should start to see more sunshine before storms fire up each day; the hottest days appear to be Friday and Saturday. High temps will range from the upper 80s to mid 90s through the weekend, warmest interior. Dew points will remain quite high (at times over 75F), yielding max heat indices from 100-107. Next Week... A stout, torrid ridge will remain planted across the S Plains / TX, allowing broad NW flow into the Eastern U.S. Over the far N Atlantic and Canadian Maritimes, above normal H5 heights continue to hold up the pattern a bit. This has collectively allowed one cut-off low after another to develop across the Ohio Valley and Mid-South. This is likely to occur yet again early next week. Ensemble cluster analysis is in strong agreement of another slow-moving disturbance sitting to our north by late Monday or Tuesday. Subtle differences in the depth of this feature are evident, with 21/12Z GEFS members generally less amplified than EPS counterparts. Within this pattern, westerly flow aloft continues. Southwesterly winds in the boundary layer are expected as the low-level ridge axis gets shunted south yet again. This could also limit Atlantic breeze formation early in the week. Through at least Tuesday, we expect scattered coverage (40-60%) of showers and storms to persist across the district. H5 temperatures will begin to warm somewhat, toward -6C by Tuesday. This will limit mid-level lapse rates and temper the threat of locally stronger storms to some extent. H85 T's warm back to around +19C through the period, yielding more low/mid 90s for the area. You guessed it, more triple-digit heat indices are also forecast. If dew points remain in the mid 70s, we could be flirting with heat advisory criteria (108F) by Tuesday or Wednesday. There are at least some signals toward the middle of next week of continued mid-tropospheric warming and even some lower PWATs, which could deliver more dry time to the area as we approach the final days of June. However, this is quite a ways off and forecaster confidence is low that we will get a wholesale change from what has been a very persistent weather pattern. && .MARINE... Issued at 410 AM EDT Thu Jun 22 2023 Today-Tonight...Atlantic ridge south of the area begins to move back northward, with winds generally out of the south across the waters today into tonight around 10-15 knots. The exception will be across the offshore waters of Volusia County where speeds will be closer to 15 to 20 knots for much of today into this evening, so included small craft exercise caution headlines for this portion of the waters. Seas will range from 1-3 feet, building up to 4 feet offshore Volusia County into this evening. Main concern for boaters will continue to be higher coverage of offshore moving storms into the afternoon and evening, with some strong to isolated severe storms possible. Friday-Monday...The threat of offshore-moving storms will persist with locally higher seas and wind gusts in their vicinity. Otherwise, southerly component will persist with winds each day, becoming more southeasterly at times this weekend as the seabreeze attempts to develop especially Brevard & Treasure Coast. Wind speeds 8-15 KT. Seas 1-2 feet nearshore, 2-3 feet offshore (occasional 4 ft possible). Moderately choppy conditions on the Intracoastal, especially when the southerly fetch parallels the waterway. && .PRELIMINARY POINT TEMPS/POPS... DAB 92 71 91 72 / 70 50 70 50 MCO 93 73 92 74 / 80 50 70 50 MLB 93 73 92 74 / 70 40 60 50 VRB 93 73 92 73 / 60 40 60 40 LEE 91 73 92 73 / 70 50 70 50 SFB 93 73 93 73 / 70 50 70 50 ORL 93 74 93 75 / 80 50 70 50 FPR 91 74 90 75 / 60 40 60 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Fehling/Leahy
Hazardous weather outlook, Jun 22, 4:52 AM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 452 AM EDT Thu Jun 22 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-230000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 452 AM EDT Thu Jun 22 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Above normal rain chances continue today, with scattered to numerous showers and lightning storms developing and moving east to northeast up to 15 to 25 mph across the area and offshore, mainly during the afternoon and evening hours. Strong to isolated severe storms will again be possible today, with the main threats including strong to locally damaging wind gusts to 40 to 60 mph, hail up to an inch in diameter, frequent lightning strikes, and locally heavy rainfall. Also, a brief tornado can't be ruled out, especially along the coast where storms interact with the east coast sea breeze. .FLOOD IMPACT... Locally heavy rainfall could lead to accumulations of 1 to 2 inches in a short period of time. Locally higher accumulations up to 4 inches will be possible, which may lead to ponding of water on roads, and minor flooding of low lying and poor drainage areas, especially where heavy rains have already fallen. .EXCESSIVE HEAT IMPACT... The combination of hot afternoon temperatures in the low to mid 90s and high humidity will lead to peak heat index values between 102 and 107 degrees across east central Florida. Persons engaged in outdoor activities should remain well hydrated and take indoor rest breaks in an air conditioned location, if available. NEVER leave children or pets unattended in a car for any amount of time. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts of 35 knots or greater will be possible over inland lakes, the Intracoastal Waterway, and Atlantic waters, as lightning storms move east to northeast around 15 to 20 knots. Boaters across the Intracoastal and near shore Atlantic waters should watch for storms approaching from the west, and seek safe shelter well in advance as storms. .WATERSPOUT IMPACT... An isolated waterspout or two will be possible along the Intracoastal waterway and coastal waters as stronger storms push offshore this afternoon and evening. .WIND AND SEA IMPACT... Small craft should exercise caution across the offshore waters of Volusia County, for southerly winds around 15 to 20 knots. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Above normal rain chances will continue through the weekend and into early next week. Scattered to numerous lightning storms each afternoon will be capable of producing gusty winds, small hail, frequent lightning, and heavy rainfall. A few storms will become strong to marginally severe. The threat for localized minor flooding will increase through this wet period, especially locations that receive multiple days of heavy rainfall. The combination of afternoon high temperatures in the lower 90s and high humidity will produce peak heat indices up to 100 to 107 through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Weitlich
In the hours before
Special weather statement, Jun 22, 2:08 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
Issued by National Weather Service Tampa Bay Area Ruskin FL
208 PM EDT Thu Jun 22 2023
FLZ044-045-144-221845-
Northern Lake County FL-Orange FL-Southern Lake County FL-
208 PM EDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of southwestern Lake
and northwestern Orange Counties through 245 PM EDT...
At 207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clermont, or near Ferndale, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Apopka, Tavares, Mount Dora, Groveland, Howey-In-the-hills, Zellwood,
Lake Apopka, Ferndale, Clermont, Minneola, Astatula, Montverde,
Plymouth, Lake Dora, Tangerine, Little Lake Harris, Bassville Park,
and Yalaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2848 8171 2854 8188 2885 8178 2874 8150
TIME...MOT...LOC 1807Z 208DEG 19KT 2858 8176
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TBWSpecial weather statement, Jun 22, 2:11 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
211 PM EDT Thu Jun 22 2023
FLZ041-044-221900-
Northern Lake County FL-Inland Volusia FL-
211 PM EDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northeastern Lake
and northwestern Volusia Counties through 300 PM EDT...
At 210 PM EDT, Doppler radar was tracking a strong thunderstorm near
Paisley, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, DeLand, Pierson, DeLeon Springs and Barberville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2939 8142 2926 8142 2926 8121 2921 8112
2892 8148 2908 8164 2924 8164 2938 8146
2938 8145 2940 8143
TIME...MOT...LOC 1810Z 226DEG 22KT 2906 8154
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PendergrastSpecial weather statement, Jun 22, 2:20 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Melbourne FL
220 PM EDT Thu Jun 22 2023
FLZ045-053-144-221915-
Osceola FL-Orange FL-Southern Lake County FL-
220 PM EDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of southern Lake,
southwestern Orange and northwestern Osceola Counties through 315 PM
EDT...
At 220 PM EDT, Doppler radar was tracking a strong thunderstorm over
Champions Gate, or 8 miles southwest of Celebration, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Apopka, Ocoee and Winter Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2865 8156 2836 8117 2812 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8166
2835 8166 2835 8179 2836 8179
TIME...MOT...LOC 1820Z 223DEG 13KT 2823 8164
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PendergrastSpecial weather statement, Jun 22, 2:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
255 PM EDT Thu Jun 22 2023
FLZ041-045-046-053-247-221945-
Osceola FL-Orange FL-Seminole FL-Inland Volusia FL-
Inland Northern Brevard FL-
255 PM EDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of Seminole, west
central Brevard, Orange, south central Volusia and north central
Osceola Counties through 345 PM EDT...
At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orlando International Airport, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Deltona, Sanford, Apopka and Altamonte Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2892 8130 2854 8085 2852 8085 2848 8082
2845 8082 2846 8076 2847 8076 2846 8075
2845 8076 2841 8082 2841 8088 2839 8089
2837 8087 2821 8110 2858 8158
TIME...MOT...LOC 1855Z 234DEG 24KT 2844 8133
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PendergrastThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:08 PM EDT | Special Weather Statement | MLB | Lake | 37 min |
| Jun 22, 2:11 PM EDT | Special Weather Statement | MLB | Volusia | 49 min |
| Jun 22, 2:20 PM EDT | Special Weather Statement | MLB | Orange | 55 min |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 52 min |
| Jun 22, 2:55 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 50 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 44 min |
| Jun 22, 3:14 PM EDT | Special Weather Statement | MLB | Volusia | 46 min |
| Jun 22, 3:22 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 38 min |
| Jun 22, 3:28 PM EDT | Special Marine Warning | MLB | 92 min | |
| Jun 22, 3:30 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 19 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 44 min |
| Jun 22, 3:43 PM EDT | Special Weather Statement | MLB | Lake | 47 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | MLB | Osceola | 43 min |
| Jun 22, 3:51 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 39 min |
| Jun 22, 3:57 PM EDT | Special Weather Statement | MLB | Indian River | 48 min |
| Jun 22, 4:09 PM EDT | Special Marine Warning | MLB | 87 min | |
| Jun 22, 4:31 PM EDT | Special Weather Statement | MLB | Brevard | 14 min |
| Jun 22, 4:37 PM EDT | Special Weather Statement | MLB | Lake, Orange | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.